Chin. Phys. B
Citation Search Quick Search

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » About CPB
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse CPB
   » In Press
   » Current Issue
   » Earlier Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Editor Login
   » Office Login
Links
   »
Other articles related with "02.30.Sa":
60702 M. Syed Ali
  Stability analysis of Markovian jumping stochastic Cohen–Grossberg neural networks with discrete and distributed time varying delays
    Chin. Phys. B   2014 Vol.23 (6): 60702-060702 [Abstract] (146) [HTML 1 KB] [PDF 218 KB] (420)
120205 Yao Jing-Sun, Lin Wan-Tao, Du Zeng-Ji, Mo Jia-Qi
  Asymptotic solving method for period solution to a class of disturbed nonlinear evolution equation
    Chin. Phys. B   2012 Vol.21 (12): 120205-120205 [Abstract] (510) [HTML 1 KB] [PDF 862 KB] (565)
70207 M. Syed Ali
  Novel delay dependent stability analysis of Takagi–Sugeno fuzzy uncertain neural networks with time varying delays
    Chin. Phys. B   2012 Vol.21 (7): 70207-070207 [Abstract] (1009) [HTML 1 KB] [PDF 122 KB] (634)
10202 Wang Na
  Existence of periodic solutions for the nonlinear functional differential equation in the lossless transmission line model
    Chin. Phys. B   2012 Vol.21 (1): 10202-010202 [Abstract] (846) [HTML 1 KB] [PDF 107 KB] (625)
80201 M. Syed Ali
  Robust stability analysis of Takagi–Sugeno uncertain stochastic fuzzy recurrent neural networks with mixed time-varying delays
    Chin. Phys. B   2011 Vol.20 (8): 80201-080201 [Abstract] (1670) [HTML 0 KB] [PDF 166 KB] (614)
120511 Zhang Rong, Xu Zhen-Yuan
  Function projective synchronization in partially linear drive–response chaotic systems
    Chin. Phys. B   2010 Vol.19 (12): 120511-120511 [Abstract] (1093) [HTML 0 KB] [PDF 268 KB] (748)
110301 Jia Li-Qun, Xie Yin-Li, Zhang Yao-Yu, Yang Xin-Fang
  A type of new conserved quantity deduced from Mei symmetry for Appell equations in a holonomic system with unilateral constraints
    Chin. Phys. B   2010 Vol.19 (11): 110301-110306 [Abstract] (1058) [HTML 0 KB] [PDF 151 KB] (777)
110503 Arvind Kumar Gupta, Sapna Sharma
  Nonlinear analysis of traffic jams in an anisotropic continuum model
    Chin. Phys. B   2010 Vol.19 (11): 110503-110507 [Abstract] (822) [HTML 0 KB] [PDF 1662 KB] (1149)
114206 Fan Hong-Yi, Ren Gang, Hu Li-Yun, Jiang Nian-Quan
  Solving nonlinear master equation describing quantum damping by virtue of the entangled state representation
    Chin. Phys. B   2010 Vol.19 (11): 114206-114208 [Abstract] (913) [HTML 0 KB] [PDF 164 KB] (623)
100203 Mo Jia-Qi, Chen Xian-Feng
  Homotopic mapping method of solitary wave solutions for generalized complex Burgers equation
    Chin. Phys. B   2010 Vol.19 (10): 100203-100203 [Abstract] (1093) [HTML 0 KB] [PDF 79 KB] (719)
100205 Li Jun-Min, Liang Zu-Feng, Tang Xiao-Yan
  Interaction behaviours of solitoffs: fission, fusion, reconnection and annihilation
    Chin. Phys. B   2010 Vol.19 (10): 100205-100205 [Abstract] (959) [HTML 0 KB] [PDF 1368 KB] (581)
100301 Pan Zhen-Huan, Ma Song-Hua, Fang Jian-Ping
  Instantaneous solitons and fractal solitons for a (2+1)-dimensional nonlinear system
    Chin. Phys. B   2010 Vol.19 (10): 100301-100301 [Abstract] (984) [HTML 0 KB] [PDF 2487 KB] (606)
80204 Zhao Guo-Zhong, Yu Xi-Jun, Xu Yun, Zhu Jiang, Wu Di
  Approximate analytic solutions for a generalized Hirota–Satsuma coupled KdV equation and a coupled mKdV equation
    Chin. Phys. B   2010 Vol.19 (8): 80204-080204 [Abstract] (1259) [HTML 0 KB] [PDF 285 KB] (1425)
80303 Taogetusang, Sirendaoerji, Li Shu-Min
  New application to Riccati equation
    Chin. Phys. B   2010 Vol.19 (8): 80303-080303 [Abstract] (1512) [HTML 0 KB] [PDF 108 KB] (713)
50501 I. I. Guseinov, B. A. Mamedov
  Unified treatment for accurate and fast evaluation of the Fermi-Dirac functions
    Chin. Phys. B   2010 Vol.19 (5): 50501-050501 [Abstract] (1290) [HTML 0 KB] [PDF 96 KB] (619)
4059 Cheng Rong-Jun, Cheng Yu-Min, Ge Hong-Xia
  Element-free Galerkin (EFG) method for a kind of two-dimensional linear hyperbolic equation
    Chin. Phys. B   2009 Vol.18 (10): 4059-4064 [Abstract] (1290) [HTML 0 KB] [PDF 357 KB] (996)
4065 Ren Hong-Ping, Zhang Wu
  An improved boundary element-free method (IBEFM) for two-dimensional potential problems
    Chin. Phys. B   2009 Vol.18 (10): 4065-4073 [Abstract] (1193) [HTML 0 KB] [PDF 217 KB] (887)
4094 Xie Yuan-Xi
  New explicit and exact solutions of the Benney--Kawahara--Lin equation
    Chin. Phys. B   2009 Vol.18 (10): 4094-4099 [Abstract] (1306) [HTML 0 KB] [PDF 92 KB] (543)
4130 Xue Rui, Liang Zhao-Xin, Li Wei-Dong
  The nonlinear Wannier function in square Kr?nig--Penney model
    Chin. Phys. B   2009 Vol.18 (10): 4130-4135 [Abstract] (1066) [HTML 0 KB] [PDF 230 KB] (510)
1134 Xu Xue-Jun, Mei Feng-Xiang
  First integrals and stability of second-order differential equations
    Chin. Phys. B   2006 Vol.15 (6): 1134-1136 [Abstract] (1299) [HTML 0 KB] [PDF 171 KB] (662)
1143 Taogetusang, Sirendaoreji
  New exact solitary wave solutions to generalized mKdV equation and generalized Zakharov--Kuzentsov equation
    Chin. Phys. B   2006 Vol.15 (6): 1143-1148 [Abstract] (1304) [HTML 0 KB] [PDF 224 KB] (742)
979 Gu Shu-Long, Zhang Hong-Bin
  Characteristic functional structure of infinitesimal symmetry transformations of Birkhoffian systems
    Chin. Phys. B   2004 Vol.13 (7): 979-983 [Abstract] (604) [HTML 0 KB] [PDF 159 KB] (366)
1210 Wei Rong, Wang Xing-Yu
  Chaotifying a linear time-invariant system by the state feedback controller and sawtooth function
    Chin. Phys. B   2004 Vol.13 (8): 1210-1214 [Abstract] (635) [HTML 0 KB] [PDF 208 KB] (310)
1382 Ma Zheng-Yi, Zhu Jia-Min, Zheng Chun-Long
  Fractal localized structures related to Jacobian elliptic functions in the higher-order Broer-Kaup system
    Chin. Phys. B   2004 Vol.13 (9): 1382-1385 [Abstract] (799) [HTML 0 KB] [PDF 727 KB] (395)
1051 Zhou Shi-Qi, Zhang Xiao-Qi
  Universality principle and the development of classical density functional theory
    Chin. Phys. B   2002 Vol.11 (10): 1051-1059 [Abstract] (731) [HTML 0 KB] [PDF 232 KB] (455)
1101 Huang Wen-Hua, Zhang Jie-Fang, Sheng Zheng-Mao
  Coherent soliton structures of the (2+1)-dimensional long-wave-short-wave resonance interaction equation
    Chin. Phys. B   2002 Vol.11 (11): 1101-1105 [Abstract] (699) [HTML 0 KB] [PDF 303 KB] (551)
1110 Liu Ke-jia, He Li, Zhou Guo-li, Wu Yu-jiao
  NEW EXACTLY SOLVABLE SUPERSYMMETRIC PERIODIC POTENTIALS
    Chin. Phys. B   2001 Vol.10 (12): 1110-1112 [Abstract] (645) [HTML 0 KB] [PDF 201 KB] (558)
1091 Bai Cheng-lin
  THE EXACT SOLUTIONS OF THE BURGERS EQUATION AND HIGHER-ORDER BURGERS EQUATION IN (2+1) DIMENSIONS
    Chin. Phys. B   2001 Vol.10 (12): 1091-1095 [Abstract] (722) [HTML 0 KB] [PDF 212 KB] (538)
1069 Li Hua-Mei, Wu Feng-Min
  Exact discrete soliton solutions of quintic discrete nonlinear Schr?dinger equation
    Chin. Phys. B   2005 Vol.14 (6): 1069-1074 [Abstract] (834) [HTML 0 KB] [PDF 252 KB] (570)
2008 Zhu Jia-Min, Zheng Chun-Long, Ma Zheng-Yi
  A general mapping approach and new travelling wave solutions to the general variable coefficient KdV equation
    Chin. Phys. B   2004 Vol.13 (12): 2008-2012 [Abstract] (722) [HTML 0 KB] [PDF 164 KB] (476)
First page | Prev page | Next page | Last pagePage 1 of 2, 32 records
Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn